Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 68, Pages 3737-3753
http://dx.doi.org/10.1155/S0161171204403342

Screen conformal half-lightlike submanifolds

1Department of Mathematics and Statistics, University of Windsor, Windsor, Ontario N9B 3P4, Canada
2Department of Mathematics, Inonu University, Malatya 44100, Turkey

Received 18 March 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. L. Duggal and B. Sahin, “Screen conformal half-lightlike submanifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 68, pp. 3737-3753, 2004. https://doi.org/10.1155/S0161171204403342.